Facebook Pixel
EmpowHER Guest

Emergency Contraception

By Anonymous August 20, 2017 - 12:03pm
Rate This

I took a morning after pill (Upostelle) at half 10 this morning after being unprotected the night before, however I had diarrhoea at around half 7 tonight. Would this lower the effectiveness of the EC, 9hrs after taking it? I need to know if it would still be in my system. Thanks!

Add a Comment1 Comments


Hi, Anon.

Thank you for posting.

It's been several hours so it's fine. If you had thrown up after taking it, then there would be a concern.


August 20, 2017 - 2:19pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!